| Catalog Number |
368687 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka d2b.Common device name: tubes, vials, systems, serum separators, blood collection a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that upon receipt of the bd vacutainer® ultratouch¿ push button blood collection set with pah, the customer observed that 100 units of the collection set packages were not sealed.No patient or user impact was reported.
Additional Manufacturer Narrative
Investigation summary: bd received one video and one photo for investigation.The video shows samples that are warped in the shelf cartons.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: open package/seal - sterility in question.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description